Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2018, номер 2, страницы 41–53 (Mi basm472)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Research articles

Solution and full classification of generalized binary functional equations of the type $(3;3;0)$

Halyna Krainichuk, Fedir Sokhatsky

Vasyl Stus Donetsk National University, Department of mathematical analysis and differential equations, 21000 Vinnytsia, Ukraine

Аннотация: Generalized binary functional quasigroup equations in two individual variables with three appearances are under consideration. There exist five classes of the equations (two equations belong to the same class if there exists a relation between sets of their solutions). The quasigroup solution sets of equations from every class are given. In addition, it is proved that every parastrophe of a quasigroup has an orthogonal mate if the quasigroup has an orthogonal mate.

Ключевые слова и фразы: quasigroup, functional equation, quasigroup solution, identity, invariant, parastrophic equivalence, orthogonal mate, Latin square.

Финансовая поддержка Номер гранта
State Fund For Fundamental Research 0118U003138
Publications are based on the research provided by the grant support of the State Fund For Fundamental Research (project number is 0118U003138).


Полный текст: PDF файл (148 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 34C05, 58F14
Поступила в редакцию: 11.11.2017
Язык публикации: английский

Образец цитирования: Halyna Krainichuk, Fedir Sokhatsky, “Solution and full classification of generalized binary functional equations of the type $(3;3;0)$”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2018, no. 2, 41–53

Цитирование в формате AMSBIB
\RBibitem{KraSok18}
\by Halyna~Krainichuk, Fedir~Sokhatsky
\paper Solution and full classification of generalized binary functional equations of the type~$(3;3;0)$
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2018
\issue 2
\pages 41--53
\mathnet{http://mi.mathnet.ru/basm472}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/basm472
  • http://mi.mathnet.ru/rus/basm/y2018/i2/p41

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. F. M. Sokhatsky, V A. Tarasevych, “Classification of generalized ternary quadratic quasigroup functional equations of the length three”, Carpathian Math. Publ., 11:1 (2019), 179–192  crossref  mathscinet  zmath  isi  scopus
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Просмотров:
    Эта страница:125
    Полный текст:35
    Литература:15
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021